Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Backward extensions of subnormal operators


Authors: Il Bong Jung, Alan Lambert and Jan Stochel
Journal: Proc. Amer. Math. Soc. 132 (2004), 2291-2302
MSC (2000): Primary 47B20; Secondary 47B37, 44A60
Published electronically: March 25, 2004
MathSciNet review: 2052405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of backward extension for subnormal weighted shifts is generalized to arbitrary subnormal operators. Several differences and similarities in these contexts are explored, with emphasis on the structure of the underlying measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B20, 47B37, 44A60

Retrieve articles in all journals with MSC (2000): 47B20, 47B37, 44A60


Additional Information

Il Bong Jung
Affiliation: Department of Mathematics, College of Natural Sciences, Kyungpook National University, Daegu 702-701, Korea
Email: ibjung@knu.ac.kr

Alan Lambert
Affiliation: Department of Mathematics, University of North Carolina at Charlotte, UNCC Station, Charlotte, North Carolina 28223
Email: allamber@email.uncc.edu

Jan Stochel
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, ul. Reymonta 4, PL-30059 Kraków, Poland
Email: stochel@im.uj.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-04-07319-8
Keywords: Cyclic vectors, subnormal operators, moment measures
Received by editor(s): July 31, 2001
Received by editor(s) in revised form: April 15, 2003
Published electronically: March 25, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society